# SDR 20000522AP011

- Difficulty date: December 1, 1999
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Brace
- Condition: Cracked
- Location: Fuselage
- Part time: 88,287 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK, CRACK IN FLOOR BRACE AT STATIN 1740 AT XCW 40 LEFT CABIN.  REMOVED FLOOR BRACE IAW DC-8 SRM 51-1-4.  FABRICATED L ANGLE BRACE.  TREATED, PRIMED, INSTALLED IAW DC-8 SRM 51-1-20, 51-1-8.  (M)
